RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2016, Volume 8, Issue 4, Pages 3–23 (Mi ufa348)  

Representation of analytic functions

A. I. Abdulnagimova, A. S. Krivoshyevb

a Ufa State Aviation Technical University
b Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center, Ufa

Abstract: In this paper we consider exponential series with complex exponents, whose real and imaginary parts are integer. We prove that each function analytical in the vicinity of the closure of a bounded convex domain in the complex plain can be expanded into the above mentioned series and this series converges absolutely inside this domain and uniformly on compact subsets. The result is based on constructing a regular subset with a prescribed angular density of the sequence of all complex numbers, whose real and imaginary parts are integer.

Keywords: analytic function, exponential series, regular set, density of sequence.

Full text: PDF file (538 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2016, 8:4, 3–23 (PDF, 401 kB); https://doi.org/10.13108/2016-8-4-3

Bibliographic databases:

UDC: 517.5
MSC: 30D10
Received: 17.04.2016

Citation: A. I. Abdulnagimov, A. S. Krivoshyev, “Representation of analytic functions”, Ufimsk. Mat. Zh., 8:4 (2016), 3–23; Ufa Math. J., 8:4 (2016), 3–23

Citation in format AMSBIB
\Bibitem{AbdKri16}
\by A.~I.~Abdulnagimov, A.~S.~Krivoshyev
\paper Representation of analytic functions
\jour Ufimsk. Mat. Zh.
\yr 2016
\vol 8
\issue 4
\pages 3--23
\mathnet{http://mi.mathnet.ru/ufa348}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3605907}
\elib{http://elibrary.ru/item.asp?id=27512562}
\transl
\jour Ufa Math. J.
\yr 2016
\vol 8
\issue 4
\pages 3--23
\crossref{https://doi.org/10.13108/2016-8-4-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411735400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85013485976}


Linking options:
  • http://mi.mathnet.ru/eng/ufa348
  • http://mi.mathnet.ru/eng/ufa/v8/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ”фимский математический журнал
    Number of views:
    This page:220
    Full text:95
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020